# SDR DALA2021033001896

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 88,369 hours, 22,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 4R. CORRECTIVE ACTION:REPOSITIONED GIRT BAR DOOR FITTING. OPS CHECK GOOD. (1765704)
